MathSciNet Relay Station
MathSciNet bibliographic data
MR1246528 (95e:58045) 58E11 (32J27 53C55)
Hwang, Andrew D.; Simanca, Santiago R. Distinguished Kähler metrics on Hirzebruch surfaces. Trans. Amer. Math. Soc. 347 (1995), no. 3, 1013–1021.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement